# SDR CALA2022102702949

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 67,418 hours, 23,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Damaged
- Location: 21abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21ABC DAMAGED. REMOVED AND REPLACED RED EMERGENCY LIGHT REF MM 33-51-11. OPS CK OK. LIGHT IS OPERATIONAL. NO DISCREPANCIES NOTED
